# SDR TRAX200700977

- Difficulty date: July 9, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,742 hours, 19,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON INTERCOSTAL UPPER RADIUS AT FS 484 RBL 27 O/B.  LPI WAS PERFORMED ON THE CLIP UPPER RADIUS AT FS 484 RBL 27, O/B IAW NDTM 51-20-08 AND FOUND TO BE CRACKED IN THE UPPER RADIUS, APPROX 1/4".  REMOVED DAMAGED CLIP AT FS 484 RBL 27 O/B AND DUPLICATED PART FROM PRE-FORMED STOCK P/N S-6144-3 FROM PO 950007 IAW CRJ 200 SRM 51-40-06, 51-40-11 AND BOMBARDIER DWG NR S6144. OK TO TREAT AND PRIME.  ALODINED AND PRIMED IAW CRJ 200 SRM 51-21-11 AND 51-25-06.  OK TO INSTALL.  INSTALLED DUPLICATED CLIP AT FS 484 RBL 27 O/B IAW CRJ 200 SRM 51-42-21. SUPPLEMENTAL - SDR CLOSED 07/18/07
